EconPapers    
Economics at your fingertips  
 

Sensitivity Analysis for a System of Generalized Nonlinear Mixed Quasi Variational Inclusions with H‐Monotone Operators

Han-Wen Cao

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: The existence of the solution for a new system of generalized nonlinear mixed quasi variational inclusions with H‐monotone operators is proved by using implicit resolvent technique, and the sensitivity analysis of solution in Hilbert spaces is given. Our results improve and generalize some results of the recent ones.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/921835

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:921835

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:921835